# SDR SWAA2025032609546

- Difficulty date: March 26, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 61,429 hours, 36,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR OF L1 GIRT BAR RETAINING CLIP MISSING FASTNER. REFERENCE M-23-125-01839-TLD (SWA - REPAIR - NG DOOR SLIDE COVER GIRT BAR RETAINER CLIP MISSING FASTENERS - PERMANENT<[01] INSTALLED SOLID RIVET PER SRM 51-40-02.
